Open Access
Volume 57, Number 2, March-April 2023
Page(s) 745 - 783
Published online 27 March 2023
  1. B. Andreianov, F. Boyer and F. Hubert, Discrete duality finite volume schemes for Leray-Lions-type elliptic problems on general 2D meshes. Numer. Methods Partial Differ. Equ. 23 (2007) 145–195. [Google Scholar]
  2. R. Anton, D. Cohen and L. Quer-Sardanyons, A fully discrete approximation of the one-dimensional stochastic heat equation. IMA J. Numer. Anal. 40 (2020) 247–284. [CrossRef] [MathSciNet] [Google Scholar]
  3. P. Baldi, Stochastic Calculus. Springer International Publishing, Cham (2017). [CrossRef] [Google Scholar]
  4. C. Bauzet and F. Nabet, Convergence of a finite-volume scheme for a heat equation with a multiplicative stochastic force. In Finite volumes for complex applications IX—methods, theoretical aspects, examples, In Vol. 323 of Springer Proceedings in Mathematics and Statistics. Springer, Cham (2020) 275–283. [CrossRef] [Google Scholar]
  5. C. Bauzet, J. Charrier and T. Gallouët, Convergence of flux-splitting finite volume schemes for hyperbolic scalar conservation laws with a multiplicative stochastic perturbation. Math. Comput. 85 (2016) 2777–2813. [CrossRef] [Google Scholar]
  6. C. Bauzet, J. Charrier and T. Gallouët, Convergence of monotone finite volume schemes for hyperbolic scalar conservation laws with multiplicative noise. Stoch. Partial Differ. Equ. Anal. Comput. 4 (2016) 150–223. [MathSciNet] [Google Scholar]
  7. C. Bauzet, J. Charrier and T. Gallouët, Numerical approximation of stochastic conservation laws on bounded domains. ESAIM Math. Model. Numer. Anal. 51 (2017) 225–278. [CrossRef] [EDP Sciences] [MathSciNet] [Google Scholar]
  8. C. Bauzet, V. Castel and J. Charrier, Existence and uniqueness result for an hyperbolic scalar conservation law with a stochastic force using a finite volume approximation. J. Hyperbolic Differ. Equ. 17 (2020) 213–294. [CrossRef] [MathSciNet] [Google Scholar]
  9. L. Baňas, Z. Brzeźniak, M. Neklyudov and A. Prohl, Stochastic Ferromagnetism, In Vol. 58 of De Gruyter Studies in Mathematics, De Gruyter, Berlin (2014). [Google Scholar]
  10. P. Billingsley, Convergence of probability measures, Wiley Series in Probability and Statistics: Probability and Statistics, 2nd edition. John Wiley & Sons Inc., New York (1999). [CrossRef] [Google Scholar]
  11. D. Breit, E. Feireisl and M. Hofmanová, Stochastically forced compressible fluid flows, In Vol. 3 of De Gruyter Series in Applied and Numerical Mathematics. De Gruyter, Berlin (2018). [Google Scholar]
  12. D. Breit, M. Hofmanová and S. Loisel, Space-time approximation of stochastic p-Laplace-type systems. SIAM J. Numer. Anal. 59 (2021) 2218–2236. [CrossRef] [MathSciNet] [Google Scholar]
  13. H. Brézis, Opérateurs Maximaux Monotones. North-Holland Mathematics Studies, North-Holland Publishing Co (1973). [Google Scholar]
  14. H. Brézis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Universitext, Springer, New York (2011). [CrossRef] [Google Scholar]
  15. H. Brézis and E. Lieb, A relation between pointwise convergence of functions and convergence of functionals. Proc. Amer. Math. Soc. 88 (1983) 486–490. [CrossRef] [MathSciNet] [Google Scholar]
  16. G. Da Prato and J. Zabczyk, Stochastic equations in infinite dimensions, In Vol. 152 of Encyclopedia of Mathematics and its Applications, 2nd edition. Cambridge University Press, Cambridge (2014). [Google Scholar]
  17. A. Debussche and J. Printems, Weak order for the discretization of the stochastic heat equation. Math. Comput. 78 (2009) 845–863. [Google Scholar]
  18. A. Debussche, N. Glatt-Holtz and R. Temam, Local martingale and pathwise solutions for an abstract fluids model. Phys. D: Nonlinear Phenom. 240 (2011) 1123–1144. [CrossRef] [Google Scholar]
  19. C. Dellacherie and P.-A. Meyer, Probabilités et Potentiel. Chapitres V à VIII. Actualités Scientifiques et Industrielles, No. 1385. Hermann, Paris (1980). [Google Scholar]
  20. J. Diestel and J.J. Uhl, Jr., Vector Measures. Mathematical Surveys, No. 15. American Mathematical Society, Providence, R.I. (1977). [CrossRef] [Google Scholar]
  21. S. Dotti and J. Vovelle, Convergence of approximations to stochastic scalar conservations laws. Arch. Ration. Mech. Anal. 1 (2018) 1–53. [Google Scholar]
  22. S. Dotti and J. Vovelle, Convergence of the finite volume method for scalar conservation laws with multiplicative noise: an approach by kinetic formulation. Stoch. Partial Differ. Equ.: Anal. Comput. 8 (2020) 265–310. [MathSciNet] [Google Scholar]
  23. J. Droniou, Intégration et espaces de Sobolev à valeurs vectorielles. (2001). [Google Scholar]
  24. J. Droniou, A density result in Sobolev spaces. J. Math. Pures App. 81 (2002) 697–714. [CrossRef] [Google Scholar]
  25. R. Eymard and T. Gallouët, H-convergence and numerical scheme for elliptic problems. SIAM J. Numer. Anal. 41 (2003) 539–562. [CrossRef] [MathSciNet] [Google Scholar]
  26. R. Eymard, T. Gallouët and R. Herbin, Finite Volume Methods. Handb. Numer. Anal., VII. North-Holland, Amsterdam (2000) 713–1020. [Google Scholar]
  27. F. Flandoli and D. Gatarek, Martingale and stationary solutions for stochastic Navier-Stokes equations. Probab. Theory Relat. Fields 102 (1995). [Google Scholar]
  28. T. Funaki, Y. Gao and D. Hilhorst, Convergence of a finite volume scheme for a stochastic conservation law involving a Q-Brownian motion. Discrete Contin. Dyn. Syst. Ser. B 23 (2018) 1459–1502. [MathSciNet] [Google Scholar]
  29. T. Gallouët, R. Herbin, A. Larcher and J.-C. Latché, Analysis of a fractional-step scheme for the P1 radiative diffusion model. Comput. Appl. Math. 35 (2016) 135–151. [CrossRef] [MathSciNet] [Google Scholar]
  30. I. Gyöngy and N. Krylov, Existence of strong solutions for Itô’s stochastic equations via approximations. Probab. Theory Relat. Fields 105 (1996) 143–158. [Google Scholar]
  31. N.V. Krylov and B.L. Rozovskii, Stochastic evolution equations. J. Sov. Math. 16 (1981) 1233–1277. [CrossRef] [Google Scholar]
  32. W. Liu and M. Röckner, Stochastic Partial Differential Equations: An Introduction. Universitext. Springer, Cham (2015). [CrossRef] [Google Scholar]
  33. A. Majee, Convergence of a flux-splitting finite volume scheme for conservation laws driven by Lévy noise. Appl. Math. Comput. 338 (2018) 676–697. [MathSciNet] [Google Scholar]
  34. M. Ondrejat, A. Prohl and N. Walkington, Numerical approximation of nonlinear SPDE’s. Stoch. Partial Differ. Equ.: Anal. Comput. (2022) 1–82. [Google Scholar]
  35. É. Pardoux, Équations aux dérivées partielles stochastiques non linéaires monotones. Ph.D. thesis, University Paris Sud (1975). [Google Scholar]
  36. M.M. Rao and R.J. Swift, Probability Theory with Applications. Springer, New York, N.Y. (2006). [Google Scholar]
  37. T. Roubíček, Nonlinear partial differential equations with applications, In Vol. 153 of International Series of Numerical Mathematics, 2nd edition. Birkhäuser/Springer Basel AG, Basel (2013). [Google Scholar]
  38. G. Vallet and A. Zimmermann, Well-posedness for nonlinear SPDEs with strongly continuous perturbation. Proc. Roy. Soc. Edinburgh Sect. A 151 (2021) 265–295. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you